MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ACUITY? X4 Spiral L; Implantable Lead

BOSTON SCIENTIFIC CORPORATION ACUITY? X4 Spiral L; Implantable Lead
Model Number 4677
Medical Device Problem Codes Failure to Capture (1081); High Capture Threshold (3266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the cardiac resynchronization therapy defibrillator (crt-d) and this left ventricular (lv) lead exhibited a loss of capture.There was a high capture threshold on this lv lead.Technical services (ts) recommended in clinic threshold testing.This lv lead remains in service.No adverse patient effects were reported.Additional information was received.It was reported that the health care professional (hcp) planned to do an lv lead revision.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.

Brand Name
ACUITY? X4 Spiral L
Common Device Name
Implantable Lead
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50360096
Report Number2124215-2026-45054
Device Sequence Number12271936
Product Code LWP
UDI-Device Identifier00802526524592
UDI-Public(01)00802526524592(17)190710
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/10/2019
Device Model Number4677
Device Catalogue Number4677
Device Lot Number802753
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/20/2026
Supplement Report FDA Received Date09/04/2026
Date Device Manufactured01/10/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age29 YR
Patient SexMale